Alert archive / Vermont / River Flood Warnings in 2011
River Flood Warning 6, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at Apr 12, 2011, 1:29 AM EDT for Franklin County, Vermont. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 1:29 AM EDT (05:29 UTC)
- Expired
- Apr 13, 2011, 3:55 AM EDT
- In force
- 26 hr
- Issued by
- NWS Burlington, VT
- Flood severity
- Minor
County Franklin County, VT
The radar
The Burlington radar (KCXX), 44 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missisquoi River at East Berkshire (EBKV1). The gauge peaked at 13.32 ft at Apr 12, 2011, 9:00 AM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04293500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
127 WGUS41 KBTV 120529 FLWBTV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 129 AM EDT TUE APR 12 2011 ...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN VERMONT... MISSISQUOI RIVER AT EAST BERKSHIRE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && VTC011-130515- /O.NEW.KBTV.FL.W.0006.110412T0529Z-110413T0515Z/ /EBKV1.1.ER.110412T0455Z.110412T1200Z.110412T2315Z.NO/ 129 AM EDT TUE APR 12 2011 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLOOD WARNING FOR THE MISSISQUOI RIVER AT EAST BERKSHIRE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 12:45 AM TUESDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 14.0 FEET...WIDESPREAD FLOODING OF LOW LYING FIELDS AND ROADWAYS WILL OCCUR FROM RICHFORD TO ENOSBURG. WATER WILL APPROACH ROUTE 118 AT EAST BERKSHIRE...AND ROUTE 105 BETWEEN ENOSBURG FALLS AND EAST BERKSHIRE. YARDS WILL BE FLOODED IN EAST BERKSHIRE. $$ BANACOS
3 follow-up statements
564 WGUS81 KBTV 121603 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1203 PM EDT TUE APR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT... MISSISQUOI RIVER AT EAST BERKSHIRE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && VTC011-130430- /O.EXT.KBTV.FL.W.0006.000000T0000Z-110413T0430Z/ /EBKV1.1.ER.110412T0540Z.110412T1430Z.110412T2230Z.NO/ 1203 PM EDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISQUOI RIVER AT EAST BERKSHIRE. * AT 11:45 AM TUESDAY THE STAGE WAS 13.3 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 13.0 FEET...WIDESPREAD FLOODING OF LOW LYING FIELDS AND SOME LOW LYING ROADS WILL OCCUR ALONG THE MISSISQUOI FROM RICHFORD TO ENOSBURG. WATER WILL ENTER THE YARDS OF RIVERSIDE HOMES IN EAST BERKSHIRE. $$
929 WGUS81 KBTV 122156 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 556 PM EDT TUE APR 12 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN VERMONT... MISSISQUOI RIVER NEAR NORTH TROY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT... MISSISQUOI RIVER AT EAST BERKSHIRE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && VTC011-131212- /O.EXT.KBTV.FL.W.0006.000000T0000Z-110413T1212Z/ /EBKV1.1.ER.110412T0540Z.110412T1430Z.110413T0612Z.NO/ 556 PM EDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISQUOI RIVER AT EAST BERKSHIRE. * AT 4:45 PM TUESDAY THE STAGE WAS 13.2 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND GRADUAL IMPROVEMENT IS EXPECTED. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MIDNIGHT WEDNESDAY. * IMPACT...AT 13.0 FEET...WIDESPREAD FLOODING OF LOW LYING FIELDS AND SOME LOW LYING ROADS WILL OCCUR ALONG THE MISSISQUOI FROM RICHFORD TO ENOSBURG. WATER WILL ENTER THE YARDS OF RIVERSIDE HOMES IN EAST BERKSHIRE. * FLOODING OF LOW-LYING FIELDS AND ISOLATED LOW-LYING ROADS IS POSSIBLE THROUGH WEDNESDAY MORNING DOWNSTREAM TOWARD LAKE CHAMPLAIN AS THE FLOOD CREST MOVES DOWNSTREAM. $$ VTC019-122226- /O.CAN.KBTV.FL.W.0002.000000T0000Z-110413T0230Z/ /NTYV1.2.ER.110411T1411Z.110412T0400Z.110412T2055Z.NO/ 556 PM EDT TUE APR 12 2011 THE FLOOD WARNING IS CANCELLED FOR THE MISSISQUOI RIVER NEAR NORTH TROY. * AT 5:30 PM TUESDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 4:55 PM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY WEDNESDAY MORNING. * IMPACT...AT 9.0 FEET...WATER FLOODS FARMLANDS ALONG THE MISSISQUOI RIVER FROM LOWELL TO NORTH TROY. LOW LYING PORTIONS OF LOOP ROAD NEAR TROY AND WESTFIELD WILL FLOOD...AS WELL AS PORTIONS OF RIVER ROAD FROM TROY TO NORTH TROY. $$
563 WGUS81 KBTV 130755 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 355 AM EDT WED APR 13 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN VERMONT... MISSISQUOI RIVER AT EAST BERKSHIRE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && VTC011-130825- /O.CAN.KBTV.FL.W.0006.000000T0000Z-110413T1212Z/ /EBKV1.1.ER.110412T0540Z.110412T1430Z.110413T0537Z.NO/ 355 AM EDT WED APR 13 2011 THE FLOOD WARNING IS CANCELLED FOR THE MISSISQUOI RIVER AT EAST BERKSHIRE. * AT 2:45 AM WEDNESDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 13.0 FEET. * FELL BELOW FLOOD STAGE AT 1:37 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.6 FEET BY THURSDAY MORNING. * IMPACT...FLOODING OF LOW LYING FIELDS WILL LIKELY CONTINUE TO OCCUR ALONG THE MISSISQUOI FROM RICHFORD TO ENOSBURG TODAY. HOWEVER...WATER WILL GENERALLY BE RECEDING AND NEW FLOODING IS NOT FORECAST AS RIVER LEVELS FALL. $$ BANACOS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 12, 1:21 AM EDT, 8 minutes earlier.
Area forecast discussion, Apr 12, 1:21 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
121 AM EDT TUE APR 12 2011
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE NORTH COUNTRY
TONIGHT...BUT THE BULK OF THE PRECIPITATION HAS ALREADY EXITED THE
AREA. HIGH PRESSURE BUILDS IN FOR TUESDAY WITH SUNSHINE DEVELOPING
AND HIGH TEMPERATURES CLIMBING INTO THE 60S. THE NICE WEATHER WILL
BE SHORT LIVED AS ANOTHER TROUGH OF LOW PRESSURE MOVES INTO THE
REGION ON WEDNESDAY AND BRINGS MORE RAIN TO THE AREA.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 956 PM EDT MONDAY...PRE-FRONTAL TROUGH MAKING ITS WAY ACROSS
VERMONT AT THE MOMENT AND COLD FRONT JUST ABOUT READY TO MOVE INTO
THE SAINT LAWRENCE VALLEY. SHOWERS HAVE ALL BUT COME TO AN END AS
THEY ARE NOW EAST OF THE AREA. SHOULD STILL SEE CLOUDS AROUND
TONIGHT WITH TEMPERATURES GRADUALLY FALLING. GUSTY WINDS WILL
CONTINUE INTO THE EARLY MORNING HOURS BEFORE TAPERING OFF.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
AS OF 325 PM EDT MONDAY...HIGH PRESSURE WILL BUILD IN DURING THE
MORNING. STRONG SUBSIDENCE WILL GET RID OF ANY CLOUDS EARLY ON, SO
IT SHOULD WORK OUT TO BE A SUNNY DAY. WENT SLIGHTLY ABOVE GUIDANCE
FOR HIGH TEMPERATURES AS THE STRONG MID-APRIL SUN AND LOTS OF BARE
GROUND SHOULD PUSH US INTO THE UPPER 50S TO LOW 60S. SOME PLACES
IN NORTHEAST VERMONT MAY WELL BE WARMER TOMORROW THAN TODAY. LOOKS
LIKE THE STRONG HEATING WILL PROMOTE DEEP MIXING DURING THE DAY,
SO WE MAY SEE SOME WIND GUSTING UP TO 20MPH. BIGGEST THING THE
MIXING WILL DO IS TO BRING DOWN DRIER AIR/LOW DEWPOINTS/LOW
HUMIDITIES. HAVE RELATIVE HUMIDITY VALUES DROPPING INTO 20-30%
RANGE, BUT IT MAY BE EVEN LOWER. LUCKILY ALL THE RECENT RAIN MEANS
THAT THE GROUND AND LEAF LITTER IS WET, SO NOT MUCH CONCERN FOR
FIRE WEATHER RELATED PROBLEMS.
MODELS HAVE COME INTO GOOD AGREEMENT WITH A LOW PRESSURE AREA
DEVELOPING LATE TOMORROW OFF THE MID-ATLANTIC COAST. THIS LOW
SHOULD SLOWLY DRIFT NORTHWARD, SO BY THE END OF THE DAY WE'LL SEE
INCREASING CLOUDS ACROSS SOUTHERN VERMONT. PRECIPITATION WILL PUSH
RAPIDLY NORTHWARD DURING TUESDAY NIGHT, SO HAVE SHOWN THE RAPID
PROGRESSION IN POPS. INITIALLY DRY AIR AT THE LOWER LEVELS OF THE
ATMOSPHERE WILL ALLOW FOR EVAPORATIONAL COOLING DOWN TO WET BULB
TEMPERATURES AS THE PRECIPITATION STARTS. THIS MEANS WE MAY HAVE
SOME SNOW MIXING IN -- PRIMARILY AT HIGHER ELEVATIONS ABOVE
1200FT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
AS OF 325 PM EDT MONDAY...MOST NOTICEABLE CHANGE TO THE EXTENDED
FORECAST IS ON WEDNESDAY AS UPPER LOW NOW WANTS TO LIFT NORTH INTO
NORTHERN NEW ENGLAND. THIS WILL RESULT IN ANOTHER PERIOD OF RAIN
WEDNESDAY AND INTO THE FIRST PART OF WEDNESDAY NIGHT. HAVE
INCREASED PRECIPITATION CHANCES INTO THE LIKELY TO CATEGORICAL
RANGE. EVENTUALLY THIS SYSTEM LIFTS NORTHEAST AND DRIER AIR MOVES
IN FOR THURSDAY AND FRIDAY. THE NEXT IN A SERIES OF UPPER LEVEL
TROUGHS THAT WILL IMPACT THE AREA WILL COME ON SATURDAY AND SUNDAY
WITH RAIN CHANCES INCREASING. THIS FEATURE EXITS THE AREA LATE
SUNDAY NIGHT FOR A RETURN TO DRIER WEATHER ON MONDAY. WITH THE
CLOUDS AND PRECIPITATION ON A FEW OF THE DAYS IN THE
EXTENDED...OVERALL LOOKING AT TEMPERATURES AT OR SLIGHTLY BELOW
SEASONAL NORMALS THROUGH MUCH OF THE PERIOD.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
THROUGH 12Z WEDNESDAY...COLD FRONT PUSHING SOUTHEAST OF THE NORTH
COUNTRY EARLY THIS MORNING WITH A SECONDARY FRONT EXPECTED TO MOVE
THRU FROM NW-SE BEFORE 12Z. PCPN HAS ENDED BEHIND FIRST BNDRY...BUT
STILL DEALING WITH OVC040-060 ACROSS THE REGION. ANTICIPATE
SECONDARY FRONTAL PASSAGE WILL FINALLY ALLOW SKIES TO BECOME
MOSTLY CLEAR BY 11-12Z. LIKEWISE...WESTERLY WINDS 10-12KTS WILL
VEER TO NW-N DURING THE DAYLIGHT HRS TODAY. FRONT BECOMES
STATIONARY ALONG THE NEW ENGLAND COAST DURING THE DAY TUESDAY AND
ALLOWS THE CLOSED UPR LOW OVER THE TN RIVER VALLEY TO TRACK NEWD
WITH SFC LOW NEAR THE DELMARVA PENINSULA BY 06Z WED. THUS...HIGH
CLOUDS WILL BE ON THE INCREASE TUESDAY NIGHT FROM SOUTH TO
NORTH...WITH A CHANCE OF RAIN SHOWERS REACHING KRUT 03-06Z. THINK
ANY PRECIPITATION HOLDS OFF AT THE OTHER TAF LOCATIONS UNTIL
09-12Z WEDNESDAY. MAY SEE A MIX WITH IP/SN AT SLK/MPV BUT
GENERALLY RAIN AT THE LOWER ELEVATION TAF SITES.
OUTLOOK 12Z WEDNESDAY THROUGH SATURDAY...
WEDNESDAY/WEDNESDAY NIGHT...COASTAL LOW TRACKS FROM THE DELMARVA
PENINSULA TO SRN NEW ENGLAND BRINGING MVFR CONDITIONS AND PERIODS
OF RAIN TO THE NORTH COUNTRY MUCH OF WED/WED NGT. BRIEF IFR
POSSIBLE. A MIX OF RAIN WITH WET SNOW IS POSSIBLE AT KSLK THRU THE
DAY WEDNESDAY.
THURSDAY AND FRIDAY...MAINLY VFR...BUT A WEAK COLD FRONT COULD
BRING ISOLD/SCT -SHRA DURING THURSDAY AFTN.
SATURDAY...LOW PRESSURE MOVING EWD FROM THE GREAT LAKES BRINGS
CHANCES FOR RAIN BY LATE IN THE DAY. MAY SEE GUSTY SE WINDS UP TO
30 KTS AT KRUT WITH DOWNSLOPE EFFECTS.
&&
.HYDROLOGY...
AS OF 325 PM EDT MONDAY...THE WARM TEMPERATURES OF THE LAST FEW
DAYS AND ASSOCIATED SNOWMELT, COMBINED WITH RAINFALL AMOUNTS,
WHICH HAVE BEEN OVER 1" IN THE PAST 24 HOURS IN SOME AREAS, HAVE
RESULTED IN RAPID RISES ON MOST RIVERS. LAKE CHAMPLAIN IS ALSO NOW
SEEING RISES, AND IT'S BECOMING QUITE POSSIBLE THAT IT TOO WILL
RISE ABOVE FLOOD STAGE LATE WEDNESDAY OR THURSDAY. WILL MAINTAIN
FLOOD WATCH FOR THE ENTIRE AREA AS WE STILL EXPECT MANY OF THE
RIVERS TO CONTINUE TO RISE INTO THE EVENING HOURS. SNOWMELT WILL
BE CONTINUING OVERNIGHT AS WELL AS TEMPERATURES WILL REMAIN ABOVE
FREEZING. LUCKILY IT IS LOOKING LIKE NOT A LOT OF ADDITIONAL
RAINFALL WILL HAPPEN OVERNIGHT, THOUGH MORE RAIN WILL FALL
WEDNESDAY.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR VTZ001>012-016>019.
NY...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR NYZ026>031-034-035-
087.
&&
SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...NASH
LONG TERM...EVENSON
AVIATION...BANACOS
HYDROLOGY...Hazardous weather outlook, Apr 11, 9:58 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 958 PM EDT MON APR 11 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-130200- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 958 PM EDT MON APR 11 2011 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 11, 7:47 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
747 PM EDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD ALTONA 44.89N 73.66W
04/11/2011 CLINTON NY EMERGENCY MNGR
WATER FLOWING MILITARY TURNPIKE ROUTE 190 NEAR DULEY
ROAD... EMERGENCY MNGR
0800 AM HAIL MONTPELIER 44.27N 72.57W
04/11/2011 E0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
0928 AM HAIL CROWN POINT CENTER 43.95N 73.43W
04/11/2011 E0.88 INCH ESSEX NY POST OFFICE
POST OFFICE
0930 AM HAIL 2 E WEST BRIDPORT 43.96N 73.37W
04/11/2011 E0.75 INCH ADDISON VT TRAINED SPOTTER
TRAINED SPOTTER
1240 PM FLOOD NORTH WILLISTON 44.47N 73.04W
04/11/2011 CHITTENDEN VT DEPT OF HIGHWAYS
NORTH WILLISTON RD CLOSED DUE TO FLOODING ON WINOOSKI
RIVER... DEPT OF HIGHWAYS
0500 PM FLOOD ESSEX CENTER 44.51N 73.06W
04/11/2011 CHITTENDEN VT PUBLIC
ROUTE 128 IS CLOSED DUE TO HIGH WATER BETWEEN ESSEX AND
WESTFORD.
0520 PM FLOOD ENOSBURG CENTER 44.88N 72.76W
04/11/2011 FRANKLIN VT LAW ENFORCEMENT
STATE POLICE REPORT WATER OVER ONE LANE OF BOSTON POST
ROAD IN ENOSBURG.
0548 PM FLOOD JONESVILLE 44.38N 72.94W
04/11/2011 CHITTENDEN VT PUBLIC
ROUTE 2 IS DOWN TO ONE LANE IN JONESVILLE DUE TO WATER
COVERING PART OF THE ROADWAY.
0559 PM FLOOD LYNDONVILLE 44.53N 72.00W
04/11/2011 CALEDONIA VT TRAINED SPOTTER
WATER OVER THE ROADS OF INTERSECTION OF ROUTES
5...114...AND 122. WATER ALSO OVER ROAD IN CENTER STREET
NEAR THE MILLERS RUN BRIDGE.
0559 PM FLOOD ORLEANS 44.81N 72.20W
04/11/2011 ORLEANS VT LAW ENFORCEMENT
STATE POLICE REPORT PORTIONS OF RIVER ROAD BETWEEN
ORLEANS AND COVENTRY STATION ARE FLOODED.
0559 PM FLOOD SARANAC 44.65N 73.74W
04/11/2011 CLINTON NY LAW ENFORCEMENT
STATE POLICE REPORTED MINOR FLOODING ALONG BOWEN ROAD IN
SARANAC.
0559 PM FLOOD ELLENBURG 44.89N 73.84W
04/11/2011 CLINTON NY LAW ENFORCEMENT
STATE POLICE REPORTED MINOR FLOODING ALONG BRADLEY POND
ROAD IN ELLENBURG.
&&
LOCONTOLocal storm report, Apr 11, 10:26 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1026 PM EDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM HAIL WESTVILLE CENTER 44.94N 74.40W
04/11/2011 E0.75 INCH FRANKLIN NY LAW ENFORCEMENT
911 DISPATCH
0715 AM HAIL HINESBURG 44.33N 73.11W
04/11/2011 E0.25 INCH CHITTENDEN VT PUBLIC
PUBLIC
0715 AM HAIL MORRISONVILLE 44.69N 73.56W
04/11/2011 E0.25 INCH CLINTON NY BROADCAST MEDIA
BROADCAST MEDIA
0800 AM HAIL MONTPELIER 44.27N 72.57W
04/11/2011 E0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
0800 AM FLOOD ALTONA 44.89N 73.66W
04/11/2011 CLINTON NY EMERGENCY MNGR
WATER FLOWING MILITARY TURNPIKE ROUTE 190 NEAR DULEY
ROAD... EMERGENCY MNGR
0928 AM HAIL CROWN POINT CENTER 43.95N 73.43W
04/11/2011 E0.88 INCH ESSEX NY POST OFFICE
POST OFFICE
0930 AM HAIL 2 E WEST BRIDPORT 43.96N 73.37W
04/11/2011 E0.75 INCH ADDISON VT TRAINED SPOTTER
TRAINED SPOTTER
1240 PM FLOOD NORTH WILLISTON 44.47N 73.04W
04/11/2011 CHITTENDEN VT DEPT OF HIGHWAYS
NORTH WILLISTON RD CLOSED DUE TO FLOODING ON WINOOSKI
RIVER... DEPT OF HIGHWAYS
0500 PM FLOOD ESSEX CENTER 44.51N 73.06W
04/11/2011 CHITTENDEN VT PUBLIC
ROUTE 128 IS CLOSED DUE TO HIGH WATER BETWEEN ESSEX AND
WESTFORD.
0520 PM FLOOD ENOSBURG CENTER 44.88N 72.76W
04/11/2011 FRANKLIN VT LAW ENFORCEMENT
STATE POLICE REPORT WATER OVER ONE LANE OF BOSTON POST
ROAD IN ENOSBURG.
0548 PM FLOOD JONESVILLE 44.38N 72.94W
04/11/2011 CHITTENDEN VT PUBLIC
ROUTE 2 IS DOWN TO ONE LANE IN JONESVILLE DUE TO WATER
COVERING PART OF THE ROADWAY.
0559 PM FLOOD ORLEANS 44.81N 72.20W
04/11/2011 ORLEANS VT LAW ENFORCEMENT
STATE POLICE REPORT PORTIONS OF RIVER ROAD BETWEEN
ORLEANS AND COVENTRY STATION ARE FLOODED.
0559 PM FLOOD LYNDONVILLE 44.53N 72.00W
04/11/2011 CALEDONIA VT TRAINED SPOTTER
WATER OVER THE ROADS OF INTERSECTION OF ROUTES
5...114...AND 122. WATER ALSO OVER ROAD IN CENTER STREET
NEAR THE MILLERS RUN BRIDGE.
0634 PM FLOOD SARANAC 44.65N 73.74W
04/11/2011 CLINTON NY LAW ENFORCEMENT
STATE POLICE REPORTED MINOR FLOODING ALONG BOWEN ROAD IN
SARANAC.
0634 PM FLOOD ELLENBURG 44.89N 73.84W
04/11/2011 CLINTON NY LAW ENFORCEMENT
STATE POLICE REPORTED MINOR FLOODING ALONG BRADLEY POND
ROAD IN ELLENBURG.
1022 PM FLOOD RICHMOND 44.41N 72.99W
04/11/2011 CHITTENDEN VT EMERGENCY MNGR
VERMONT EMERGENCY MANAGEMENT REPORTED FLOODING ALONG THE
IRON BRIDGE AND ESPLANADE STREET IN RICHMOND.
&&
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:01 AM EDT | River Flood Warning | BTV | Rutland | 50 hr |
| Apr 12, 3:27 PM EDT | River Flood Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Rutland | 68 days |
Nearby
River Flood Warnings in Vermont, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.